I bravely dressed and went in to work today briefly, just long enough to get everything set for Baptisms, and then hit the road and ultimately, the couch, again. I am not sick to my stomach, but I don't feel like eating, which is HIGHLY unusual for me. I feel, just... kinda... wonky. Sluggish, tired, energy-free. I looked up Tetanus shot reaction and this, I think, is what they mean when they say "mild flu-like symptoms." I also read that you can expect possible "fussiness" and "Crying nonstop for 3 hours or more." Luckily neither of those have happened... yet.
My shooter (the woman who gave me the shot, that is, who I, weirdly, THANKED afterward) said that if my injection site got hot or red, I should call the on-call, they would probably prescribe me some antibiotics. And, you know, my site is indeed hot and red... but overall I just don't see calling the doc. about it- any doctors or nurses out there reeling in horror at this picture? Do advise.
PS, it looks worse if you sit back from the screen a bit. There, see?